Laboratoire IMATH

Institut de Mathématiques de Toulon (EA 2134)

logoUTLN

Publications

Toutes les publications IMATH

690 résultats
Communication dans un congrès
Fangan-Yssouf Dosso, Fabien Herbaut, Nicolas Méloni, Pascal Véron
Utilisation de chaines d'additions euclidiennes pour la multiplication scalaire sur des courbes elliptiques munies d'endomorphismes efficaces.
Journées Codage et Cryptographie 2017, Apr 2017, La Bresse, France
Article dans une revue
Jean-Jacques Alibert, Alessandro Della Corte, Ivan Giorgio, Antonio Battista
Extensional Elastica in large deformation as $$\Gamma $$ Γ -limit of a discrete 1D mechanical system
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2017, 68 (2), ⟨10.1007/s00033-017-0785-9⟩
Communication dans un congrès
Houssam Abdoul-Anziz, Pierre Seppecher
Homogenization of periodic elastic structures leading to second gradient effects
EUROMECH-Colloquium 579, Apr 2017, Arpino, Italy
Article dans une revue
Khaled Bahlali, Meriem Mezerdi, Brahim Mezerdi
Existence and optimality conditions for relaxed mean-field stochastic control problems
Systems and Control Letters, Elsevier, 2017, 102, pp.1 - 8. ⟨10.1016/j.sysconle.2016.12.009⟩
Communication dans un congrès
Kévin Pons, Frederic Golay, R. Marcer
Adaptive Mesh Refinement Method Applied to Shallow Water Model: A Mass Conservative Projection
Topical Problems of Fluid Mechanics 2017, Feb 2017, Prague, Czech Republic. ⟨10.14311/TPFM.2017.032⟩
Pré-publication, Document de travail
Thierry Gallouët, Raphaele Herbin, David Maltese, Antonin Novotny
Implicit MAC scheme for compressible Navier-Stokes equations: Low Mach asymptotic error estimates
2017
Pré-publication, Document de travail
Gerrit Coddens
A solution of the paradox of the double-slit experiment
2017
Article dans une revue
Dominic Bucerzan, Pierre-Louis Cayrel, Vlad Dragoi, Tania Richmond
Improved Timing Attacks against the Secret Permutation in the McEliece PKC
International Journal of Computers, Communications and Control, Agora University of Oradea, 2017
Pré-publication, Document de travail
Jacques Wolfmann
From near-bent to bent: A special case
2017
Pré-publication, Document de travail
Thierry Gallouët, Raphaele Herbin, David Maltese, Antonin Novotny
Implicit MAC scheme for compressible Navier-Stokes equations: Unconditional error estimates
2017
Ouvrage (y compris édition critique et traduction)
Samuel Forest, Gianpietro del Piero, Pierre Seppecher
Mécanique des milieux continus généralisés
Cepadues, 2017, 2364936098
Article dans une revue
Antonin Novotny, Eduard Feireisl, R. Hosek, David Maltese
Error estimates for a numerical method for the compressible Navier-Stokes system on sufficiently smooth domains
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2017, 51 (1), pp.279-319
Chapitre d'ouvrage
Jean-Jacques Alibert, Pierre Seppecher, Alessandro Della Corte
Convergence of {H}encky-type discrete beam model to {E}uler inextensible elastica in large deformation: rigorous proof
Mathematical modelling in solid mechanics, 2017
Ouvrage (y compris édition critique et traduction)
Antonin Novotny, Eduard Feireisl
Singular limits in thermodynamics of compressible fluids (2nd edition)
Birkhauser, 2017
Article dans une revue
Serhii Dyshko
When the extension property does not hold
Journal of Algebra and Its Applications, World Scientific Publishing, 2017, 16 (5), pp.1750098, 16. ⟨10.1142/S0219498817500980⟩
Article dans une revue
Antonin Novotny, Eduard Feireisl, R. Hosek, David Maltese
Convergence and error estimates for bounded numerical solutions of the barotropic Navier-Stokes system
Numerical Methods for Partial Differential Equations, Wiley, 2017, 33 (4), pp.1208-1221
Article dans une revue
Philippe Langevin, Daniel Katz, Sangman Lee, Yakov Sapozhnikov
The p-adic valuations of Weil sums of binomials.
Journal of Number Theory, Elsevier, 2017
Article dans une revue
Guy Bouchitté, Christophe Bourel, Didier Felbacq
Homogenization near resonances and artificial magnetism in 3D dielectric metamaterials
Archive for Rational Mechanics and Analysis, Springer Verlag, 2017, 225 (3), pp.1233-1277. ⟨10.1007/s00205-017-1132-1⟩
Article dans une revue
Khaled Bahlali, Omar Kebiri, Ahmed Mtiraoui
Existence of an optimal control for a system driven by a degenerate coupled forward–backward stochastic differential equations
Comptes Rendus. Mathématique, Académie des sciences (Paris), 2017, 355 (1), pp.84 - 89. ⟨10.1016/j.crma.2016.11.012⟩
Article dans une revue
Yves Aubry, Dimitrios Poulakis
Thue equations and CM-fields
Ramanujan Journal, Springer Verlag, 2017, 42 (1), pp.145 - 156. ⟨10.1007/s11139-015-9749-x⟩